What a week!!

Wow, I can honestly say this week has been crap! The boyf and I decided to boycott Valentines Day in the end, we bought cards but it just seemed stupid to go buying something for the sake of it, plus most things in the shops are literally pure cheese and really cheap looking. I still want to do the envelope idea though…..maybe for his birthday.

So Tuesday came and boy was I ill. Like, I literally thought I was dying. Ok, maybe I exaggerate there, but I honestly thought a hospital visit was imminent. The steroids cause all kinds of nasty side effects, one being night sweats/high temperatures but I woke up Tuesday with an awful fever. I literally had to crawl out of my bed to the bathroom, hunt out some old bottled water from my dresser and crawl back in to bed again. Mum had to grab me some fresh water so that I could actually function, food was not an option unless I wanted to be in agony because the emptiness in my stomach was too much to bear (steroids also cause serious munchies, you’d think that’d be fun but when hunger hits you don’t have time to waste, it’s agonising). Eventually I made it downstairs and throughout the day I took paracetamol to help my temperature. Back in 2010 I ended up in A&E because of the steroids, I had the same fever but I was shivering too, the started to treat me for meningitis as a precaution because my immune system was so low but luckily, it was an infection with the Crohn’s and the steroids had just made me crash after a boost. This meant that this time I had an idea of how to handle what was happening, luckily, because this was the third time it had happened.

All I wanted to do was sleep Tuesday night, just a nice nights sleep, but at 1.41am it was time for full on projectile vomiting (I’m really sorry if you’re eating!) This time I was convinced I’d end up in A&E again, so curled up around my shower until the world stopped spinning. Luckily I dozed and come morning I felt much better, I just felt like I’d been kicked around my local town.

You’ll all be pleased to know though that I’m getting back on track now, it’s still a nightmare having more side effects than ever with the steroids but hey ho, as long as my throat calms back down again I’ll suffer for the cause, I doubt I’ll be on them for more than another couple of weeks now so. HAPPY DAYS

 

XOXO

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: